# SDR GNL2004F00002

- Difficulty date: March 26, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N44GK
- Make and model: Beech E-90
- Aircraft serial: LW298
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010109
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION A DARK HAIR LINE CRACK EXTENDED FROM A BOLT HOLE ON THE IB SIDE OF THE WHEEL HALF.  REMOVED WHEEL, APPLIED DYE PENT AND CONFIRMED THE CRACK.  THE WHEEL HALF IS CONDEMNED AND REMOVED FROM SERVICE.
